# SDR CALA2022052501328

- Difficulty date: May 23, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 82,838 hours, 18,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8110133801
- Condition: Missing
- Location: Fwd Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN CREW FOUND DURING PRE-FLIGHT CHECKS 4 X EMERGENCY ESCAPE PATH LIGHT LENSES MISSING. 3 OFF EMERGANCY ESCAPE PATH LIGHT LENS REPLACED AT FORWARD LOCATED FWD GALLEY LEFT LOWER SIDE COMPLYS WITH MEL 3351C DEFER STICKER APPLIED TO BOTH POSITIONS PER MEL 3351C GALLEY. UNABLE TO REPLACE 4TH  LENS COVER DUE TO NIL STK LHR FWD GALLEY LOWER LEFT EMERGENCY ESCAPE PATH LT INOP INSPECTED EMERGENCY PATHWAY LIGHT LENS INSTALLATION AT FWD GALLEY L/H SIDE 3X LOCATION IAW GMM 09-25-05 OK FOR FURTHER SVC. PARTS UPDATE.
